Hi you are having hypotension. It is normal in certain people as they constantly record lower bp levels. Take certain energising drinks such as ors or glucon-d adding a little rock salt in it. Hope you are doing some form of exercise regularly as that helps with the sleep disorders as well as regularising your heart beat. All the best to you!
DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopathy Doctor, Hyderabad
Your mother's bp is high. It is a silent and harmful disease which affects all organs. She needs to take the prescription medicine on long term basis. Please consult your local physician for checkup and advice.
Is it 130/70 or vice versa? If 130/70 no need ro stop take medicine as prescribed. Bp med is regulated never ever stopped. Never stop the medication if he develops dizziness or weakness consult your doctor and he will suggest if anything has to be done.
Dear user, your bp has become stable now but if you stop taking the tablet it will become high again. Take the tablet on alternate days for a month and then we will decide on whether you have to stop it or not based on your blood pressure then. Good luck. You can consult me for more doubts and medications regarding this by clicking on my photo and clicking on book appointment, however if you found my answer helpful, please leave a thanks /good feedback as it helps me with my practice. Thank you.
blood pressure or bp should be measured preferably 3 times a day. Its important to note that it varies with age and your physical activities. It can also depend on several other reasons like stress, obesity, physical exercises etc.
Make a chart of your blood pressure.
If you experience difference in bp or want to know in details, do visit a healthcare specialist for more info. You can also inbox any further queries if you have